Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Numbness in left side skin after injection, weakness,heaviness hip downwards. Cause for numbness?

I got injection in my back, one day after I feel numbness on my skin in my left side through my big toe finger , like when I scratch it feels numb alittle, feel weak and heavy on my left side from hip down, it is little better than first day but after two weeks still have it . Did I hit any nerve in that area beside sciatic nerve because I am sure is not sciatic nerve.
Asked On : Fri, 31 Aug 2012
Answers:  2 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Negaryjoon,
Welcome to healthcare Magic!
Do not consider the sciatic thing to be sitting behind the great wall of China!
It is Sciatic nerve that has been hit inadvertently, it is good the you have used a drug that was of a less concentration or less caustic and you are lucky that you have only nominal problem felt and left.
I hope you will recover fully in coning two week's time.
No need to do anything except to limit excess exertion on the affected side. Have ample rest.
Wish you a great health!
Answered: Fri, 31 Aug 2012
I find this answer helpful
General & Family Physician Dr. Shanthi.E's  Response

It is probable that you may have hit the sciatic nerve. However, it should go away soon.

Do stretching exercises of your lower legs.

Hope this helps you.

Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor